# SDR CALA2017032400707

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,565 hours, 14,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT EXIT ROW,  EMERGENCY LIGHT ASSY IS INOPEREATIVE.   REMOVED AND REPLACED THE LIGHT ASSY.  OPS CHECKED GOOD.
